Fractional Sobolev-type inequalities
Here we present univariate Sobolev-type fractional inequalities involving fractional derivatives of Canavati, Riemann–Liouville and Caputo types. The results are general L p inequalities forward and converse on a closed interval. We give an application to a fractional ODE. We present also the mean Sobolev-type fractional inequalities. © 2008, Taylor & Francis Group, LLC.
Anastassiou, G. (2008). Fractional Sobolev-type inequalities. Applicable Analysis, 87 (5), 607-624. https://doi.org/10.1080/00036810802144097